In this paper, we propose new polynomial discrete logistic equations based on the classical logistic map, which exhibit chaotic behavior as control parameters vary. We also explore versions with fractional derivatives. Using the chaotic sequence generated by these equations, we develop an encryption scheme for text. The scheme relies on initial conditions, control parameters, and a transformation of text characters into values between 0 and 1, followed by a transformation to discrete chaotic values for transmission
Digital Object Identifier (DOI)
Zoukalne, Kalsouabe; Mahamat Hassane, Ahamat; Youssouf Khayal, Mahamoud; and Woafo, Paul
"Chaos In New Polynomial Discrete Logistic Maps With Fractional Derivative And Applications For Text Encryption,"
Applied Mathematics & Information Sciences: Vol. 17:
5, Article 7.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol17/iss5/7